Take a look around and enjoy reading the discussions. If you'd like to join in, it's really easy to
and then you'll be able to post. If you'd like to learn what this place is all about, head
6 pills is still quite a high dose, I know in terms of what people normally use it isnt, but its got to be at least 300mg, which is over double what Shulgin suggests as the perfect dose.
Once_You_Pop wrote: »
I think it was just the Rolex's. We got some a few weeks ago and my mate ate 3 in ago - which is pretty normal for him and he collapsed on em and they make me feel sick every time I eat one.
Blagsta wrote: »
18 in a night is a really stupid.
pill 'ed wrote: »
I would never do that many in one night again though, my tolerance isn't high enough for me to be able to anymore anyway.
budda wrote: »
Its not about being able to take that many, its about the fact that taking that many puts your body at considerably higher risk, and the neuron damage is bound to be more significant. And of course all that will happen, as you know is you just get 'fucked up' and you dont get the euphoria - which is supposed to be the whole point of MDMA, isnt it?
LadyJade wrote: »
Have you ever considered that some of these effects are coused by your body going into toxic overload, and not the direct effect of the chemicals?
lipsy wrote: »
Like loads of other users on the drugs board I occassionally get hallucinations like tribal patterns, animal masks and glasses on people. This happens towards the end of the night but I only ever have 3 or4 pills which I've topped up in halves. Do you think these hallucinations are caused by toxicity or by the chemicals in the pills?
Addict wrote: »
It's more likely to be MDA in the pills making you trip.
Skive wrote: »
I got those tribal type patterns (a mixture of green and yellow) all over any skin I could see, just after 2 or 3 Traingular Mitsi's.
Some of the most amazing visuals I've ever had.
Blagsta wrote: »
I think that MDMA is partly metabolised to MDA, whcih could account for trippiness at high doses.